# SDR CA031106007

- Difficulty date: October 29, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Doug DC-9-83
- Aircraft time: 13,282 hours
- Engine: Pwa JT8D219
- System (JASC): 4920 · APU Core Engine
- Part: Case
- Condition: Sheared
- Location: Apu Gearbox
- Part time: 16,437 cycles
- Component: Apu, Garrtt
- Component part number: GTPC3812761
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

(CAN) APU FIRE WARNING DURING APU START (AUTO SHUTDOWN). MAINTENANCE FOUND THE APU GEARBOX CASE SHEARED, THE TURBINE PLENUM TWISTED AND TURBINE WHEEL DISK DISINTEGRATED. AWAITING REPORT FROM MFG.  APU ASSEMBLY REPLACED.
